# SDR CALA2018120702527

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417212
- Condition: Corroded
- Location: Frames 58-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5300-01440, AFT CARGO STR 39R FR 58-60 HAS CORROSION (A3NB-5 3-00-01440) PER HAECO LCQ REF. NO. 9296620(32620). GENERATED BY V061688. REMOVED AND REPLACED STR 39R FR 58-64 IAW A320 SRM 51-72-11-911- 001. WORK ACCOMPISHED BY V061680 INSP BY LC-90
